# SDR ASAA2018111126835

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 53,759 hours, 21,202 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT AFT OVERWING EMERGENCY EXIT LIGHT IS BURNT OUT. GROUNDED - YES. REPLACED BULB AT LT AFT OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-51-04. OPS CHECK GOOD.
